sexologist-icon
Husband has lymph TB, I'm pregnant
My husband has been on medication from lymph TB since Jan 4,2017. The doctor has told us that i shouldn't conceive when hes on the medicines. i had got cold sores on my lips and i was taking acyclovir for 8 days, 3 times a day. This months i missed my periods, and on checking i'm pregnant, 6 weeks. My OBG raised her concern that it wouldn't be advisable to continue the pregnancy as the baby might have birth defect. Can i continue with my pregnancy or should i go ahead with what my OBG says? I'm confused. i have had two miscarriages prior to this, both with fetus not starting heart beat.
45 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, continue
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.